# SDR SWAA2013111822400

- Difficulty date: November 17, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N173AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 313,000 hours, 14,033 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 9936534
- Condition: Broken
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR CLIP BROKEN.  R & R CLIP IAW MM & SRM.
